





# Low Income Oversight Board

4th Quarterly Meeting

**December 12, 2024** 

9:00 AM - 3:00 PM

**Hybrid Meeting** 

### <u>In-person:</u>

The California Endowment 2000 Franklin Street Oakland, California 94612 2<sup>nd</sup> Floor, Eastmont Room

### Virtual Via Webex:

https://cpuc.webex.com/cpuc/j.php?MTID=m228dacdc2323b7dffd49ae9e4978ea26

Webinar number: 2486 459 5076

Webinar password: liob2024 (54622024 when dialing from a phone or video system)

Join by phone: 1-855-282-6330 United States Toll Free +1-415-655-0002 United States Toll Access code: 2486 459 5076

### This meeting will be recorded.

**Muting:** We greatly appreciate your cooperation in reducing background noise on the audio connection by muting your line when you are not speaking.

All meeting materials will be available on the LIOB website in September at <a href="https://liob.cpuc.ca.gov/">https://liob.cpuc.ca.gov/</a>

## **AGENDA**

**Oral comments:** The Low Income Oversight Board (LIOB) will accept oral comments on each agenda item during the meeting, as well as general comments at the start of the meeting. Speakers must refrain from discussing matters pending before the Commission in any

"ratesetting" or "adjudicatory" proceedings other than those in which this meeting has been formally noticed: A.19-11-003 (CARE/ESA), A.20-03-014 (CARE/ESA), and R.15-03-010 (San Joaquin Valley).

9:00 – 9:20 a.m.	Welcome and Introductions - Benito Delgado-Olson, LIOB     Chairperson (20 min)      Public Official Guest
	Welcome Board Member Marlene Murphy Roach
9:20 – 9:25 a.m.	2. Approval of the September 05, 2024, LIOB Meeting Minutes - Action Item (5 min)
9:25 – 9:45 a.m.	3. Public Comment (20 min)
	*Public comment is intended to provide an opportunity for members of the public who wish to address the board on any topic. Members of the board are not allowed to take any formal action on an item not on the agenda. If possible, it is requested that public comment be limited to 2 minutes per speaker. Public comment will be facilitated via in-person attendance and Webex.
9:45 – 10:15 a.m.	4. <u>CA Market Transformation Administrators (CalMTA) Presentation</u> – Ortiz Group (30 min)
	Melinda Lopez, Program Manager & Equity Consultant
	<ul> <li>Lynette Curthoys, Vice President, Market Transformation,</li> <li>CalMTA/Resource Innovations</li> </ul>
10:15 – 10:35 a.m.	5. Comment from Community Based Organizations & Special Presentations (20 min)
10:35 – 10:45 a.m.	BREAK

10:45 – 11:15 a.m.	6. CPUC Standing Reports (30 min)
	Office of Governmental Affairs
	Water Division – Viet "Kevin" Trương
	• Water Division – Viet Reviii Truong
	Energy Division – Kapil Kulkarni
	<ul> <li>Community Help and Awareness of Natural Gas and Electric Services (CHANGES) –Love Asiedu-Akrofi, Consumer Affairs Branch</li> </ul>
11:15 – 11:40 a.m.	7. Energy Division Guidance to the IOUs for the next ESA/CARE/FERA
	Program Cycle (25 mins)
	Ctoff summary of the guidence decument provided to IOUs
	<ul> <li>Staff summary of the guidance document provided to IOUs for the next ESA/CARE/FERA program cycle</li> </ul>
11:40 – 12:20 a.m.	8. <b>Technical Advisory Committee: - Action Item</b> (40 min)
	<ul> <li>Update from Technical Advisory Committee Meeting on 10/25 &amp; 12/3</li> </ul>
	Appoint new members
12:20 – 1:20 p.m.	LUNCH
1:20 – 2:20 p.m.	9. Joint Investor-Owned Utilities Status Reports (60 min)
	Report of the CARE / FERA / ESA Programs
	Budget of unspent Funds
	<ul> <li>Outlook for remainder of 2024 regarding goals, targets, and budgets</li> </ul>
	Bill savings & Impacts
	CARE / FERA/ ESA Participation and Post-Enrollment Verification
	Arrearage trends, payment plans, disconnections
	Instead of presenting the entirety of these topics during the
	meeting, the IOUs are asked to share their slides with the board in
	advance of the meeting and be prepared to answer questions.

2:20 – 2:50 p.m.	10. Subcommittee Reports – Action Item (30 min)
	<ul> <li>Low Income Energy Assistance Programs (LIEAP): Castaneda, Watts, Medina, Irwin, Bierman, Wimbley, Castilone</li> <li>Low Income Needs Assessment (LINA): Delgado-Olson, Castaneda, Medina, Castilone</li> <li>Legislative: Watts, Castaneda, Delgado-Olson</li> <li>Water &amp; Climate Change: Tang, Castaneda, Medina, Irwin, Delgado-Olson</li> <li>Review subcommittee membership and allow Board Members to join or remove themselves from particular subcommittees.</li> </ul>
2:50 - 3:00 p.m.	11. Wrap Up & Closing Remarks (10 min)
	<ul> <li>Upcoming Meetings:</li> <li>Q1: March 2025 Bakersfield, CA</li> </ul>

### All times indicated and the order of business is approximate and subject to change.

### **Public Meeting**

This is a public meeting. The meeting is accessible to the physically disabled. A person who needs a disability-related accommodation or modification in order to participate in the meeting, may make a request by contacting Jennifer Gordon at Jennifer.gordon@cpuc.ca.gov Providing your request at least five (5) business days before the meeting will help ensure availability of the requested accommodation.

### **Remote Attendance**

The LIOB will facilitate remote participation using WebEx. Via Webex, presentations will appear on your computer/laptop/mobile device screen, and audio may be heard via the device or telephone. Please be aware that the WebEx meeting may be recorded.

#### **Notice**

The notice and agenda for this meeting have been sent to the official service lists for following CPUC proceedings: A.19-11-003 (ESA CARE FERA - IOU), A.20-03-014 (ESA CARE - SMJU), R.15-03-010 (San Joaquin Valley Disadvantaged Communities), R.13-11-005 (Energy Efficiency Market Rate), R.18-07-005 (Disconnections), R.18-07-006 (Affordability), R.17-06-024 (Low Income Water), R.20-02-008 (Lifeline), R.20-05-012 (SGIP), R.22-07-005 (Demand Flexibility).